Couldn't find what you looking for?

TRY OUR SEARCH!


yesterday I received my first cortisone shot into my hip. When I came back from the clinic I developed this rash on my face. I did panic a little bit but I left it alone thinking it would go away on its own and that it is only a reaction. However, the rash is still present, 24h after receiving the shot and I was wondering if this was normal, anyone?

Loading...


As far as I know, some pain, insomnia and facial blushing are ok and normal to appear after having cortisone injected. However, you need to make a difference between a facial blushing and rash. While blushing is normal for the first few days, then you are ok but skin rash is not a good thing and you should call your doctor or a hospital if you develop a rash. If you are uncertain what you developed, you should definitely call your doc or go to the ER to have this checked.
Reply

Loading...

I had a cortisone shot in my knee 2 days ago. I have major facilal blushing, increased pain in the knee , and insommnia . I assume this will go away...the sooner the better....particularly the knee pain.
Reply

Loading...


This always happens to me after a cortisone injection. It will go away.
Reply

Loading...

Good news - my facial flushing only lasted one day.
Reply

Loading...